# SDR CA190708013

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 11522304
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) 1) #1 DC GEN CAUTION LIGHT CAME ON, #1 DC GEN WAS RESET, WHICH LEAD TO DC BUS, PITOT HEAT 2, ENG ADPT HEAT 2, DEICE TIMER, STBY BATT, AUX BATT, 1 DC GEN, 1 STALL SYSTEM FAIL, PUSHER SYSTEM FAIL, GPWS. WE CARRIED OUT THE CHECK LIST AND ASKED FOR IMMEDIATE DESCEND AS WE HAD FAULT LIGHT ON CPC. 2) PASSING THROUGH FL 130 (APPROX) WE GOT CABIN PRESS, WE DECIDED TO CONTINUE TO DESCEND TO FL 85. ON COMPLETION OF CHECKLIST, AFTER RESETTING BUS, WE HAD ALL PARAMETERS NORMAL. SUDDEN DROP IN CABIN RATE WAS SPOTTED FOR A MINUTE BUT WAS CORRECTED. NO PASSENGER DISCOMFORT WAS REPORTED. 3) LANDING WAS CARRIED OUT SAFELY AND TAXIED BACK SAFELY (TC# 20190708013)
